n→∏* Transition of 2, 2'-pyridil

Bera, S. C. ; Mukherjee, R. K. ; Mukherjee, D. ; Chowdhury, M. (1971) n→∏* Transition of 2, 2'-pyridil Journal of Chemical Physics, 55 (12). pp. 5826-5828. ISSN 0021-9606

Full text not available from this repository.

Official URL: http://jcp.aip.org/resource/1/jcpsa6/v55/i12/p5826...

Related URL: http://dx.doi.org/10.1063/1.1675756

Abstract

This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Physics.
ID Code:8106
Deposited On:25 Oct 2010 17:34
Last Modified:30 May 2011 12:28

Repository Staff Only: item control page